# SDR 9504932277

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277US
- Make and model: Boeing 727251
- Aircraft serial: 21156
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: 65021082
- Condition: Cracked
- Location: Emerg. Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND RIGHT AFT EMERGENCY EXIT DOOR OUTSIDE HANDLE OPENING FRAME CRACKED.  REPLACED CASTINGS PER BOEING SRM.  REPLACED MAGNESIUM HOUSING WITH AN ALUMINUM PART DUE TO MULTIPLE FINDINGS.
